MathSciNet Relay Station
MathSciNet bibliographic data
MR1339758 57M25 (57R91 58E10)
Freedman, Michael H.; Luo, Feng Equivariant isotopy of unknots to round circles. Topology Appl. 64 (1995), no. 1, 59–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement